Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes penile discharge with negative STD tests?

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1704 Questions
Question
Hi, I just recently had an STD test all clear. I have some slight discharge and feel a slight tingling sensation in my penis. I think its a small infection of some type as previously I have had clamidia and the symptoms are similar but not severe. More annoying than painful.
Posted Wed, 13 Aug 2014 in General Health
 
 
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
NGU can be a likely cause

Detailed Answer:
Hello XXXXXX,

Thanks for posting your query,

I am pleased to be able to assist you with your worry.

Since all your STD screening tests are all clear, then it is likely that you are suffering from non-gonococcal urethritis (NGU), which is infection of the urethra not cause by gonococcus bacteria. However, it also requires a course of antibiotics which will help treat the infection.
I do not know if you gave this complain to the health care provider who requested for the STD screening. If that is not the case, then I suggest you present the situation to your primary care so that adequate treatment can be provided.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor